Computer Science & Mathematics

Follow Us
Browse by Indexing
Our Open Access Journals
COMPUTER SCIENCE & MATHEMATICS Journals
List of All Journals
Institutional Membership
Member institutes benefit from discounts and convenient payment options:
Feedback
We are keen to hear what you think about MDPI. To leave us your feedback, suggestions or questions please click here.
rss-feedLatest Articles
Open Access
Article: Computational Modeling of Teaching and Learning through Application of Evolutionary Algorithms
by  and
Computation 2015, 3(3), 427-443; doi:10.3390/computation3030427 (registering DOI) - Published
Open Access
Article: Prevention of Exponential Equivalence in Simple Password Exponential Key Exchange (SPEKE)
by  and
Symmetry 2015, 7(3), 1587-1594; doi:10.3390/sym7031587 (registering DOI) - Published
Open Access
Article: Multi-Hop-Enabled Energy-Efficient MAC Protocol for Underwater Acoustic Sensor Networks
by ,  and
J. Sens. Actuator Netw. 2015, 4(3), 226-250; doi:10.3390/jsan4030226 (registering DOI) - Published
Open Access
Article: Towards Measuring and Visualizing Sustainable National Power—A Case Study of China and Neighboring Countries
by , ,  and
ISPRS Int. J. Geo-Inf. 2015, 4(3), 1672-1692; doi:10.3390/ijgi4031672 (registering DOI) - Published
Open Access
Article: Quality Evaluation of VGI Using Authoritative Data—A Comparison with Land Use Data in Southern Germany
by ,  and
ISPRS Int. J. Geo-Inf. 2015, 4(3), 1657-1671; doi:10.3390/ijgi4031657 (registering DOI) - Published
Open Access
Article: Walk This Way: Improving Pedestrian Agent-Based Models through Scene Activity Analysis
by , , , ,  and
ISPRS Int. J. Geo-Inf. 2015, 4(3), 1627-1656; doi:10.3390/ijgi4031627 (registering DOI) - Published
Open Access
Article: Movement Pattern Analysis Based on Sequence Signatures
by , , , ,  and
ISPRS Int. J. Geo-Inf. 2015, 4(3), 1605-1626; doi:10.3390/ijgi4031605 (registering DOI) - Published
Open Access
Article: Toward E-Content Adaptation: Units’ Sequence and Adapted Ant Colony Algorithm
by ,  and
Information 2015, 6(3), 564-575; doi:10.3390/info6030564 - Published
Open Access
Article: Spatio-Temporal Analysis of Spatial Accessibility to Primary Health Care in Bhutan
by ,  and
ISPRS Int. J. Geo-Inf. 2015, 4(3), 1584-1604; doi:10.3390/ijgi4031584 - Published
Open Access
Article: Space for Climate
by
ISPRS Int. J. Geo-Inf. 2015, 4(3), 1569-1583; doi:10.3390/ijgi4031569 - Published
Open Access
Article: POVMs and the Two Theorems of Naimark and Sz.-Nagy
by  and
Axioms 2015, 4(3), 400-411; doi:10.3390/axioms4030400 - Published
Open Access
Article: A Low-Jitter Wireless Transmission Based on Buffer Management in Coding-Aware Routing
by  and
Future Internet 2015, 7(3), 307-328; doi:10.3390/fi7030307 - Published
Open Access
Article: A New Family of Consistent and Asymptotically-Normal Estimators for the Extremal Index
by
Econometrics 2015, 3(3), 633-653; doi:10.3390/econometrics3030633 - Published
Open Access
Article: Numerical Simulations of Wave-Induced Flow Fields around Large-Diameter Surface-Piercing Vertical Circular Cylinder
by
Computation 2015, 3(3), 386-426; doi:10.3390/computation3030386 - Published
Open Access
Article: A Spatial Queuing-Based Algorithm for Multi-Robot Task Allocation
by ,  and
Robotics 2015, 4(3), 316-340; doi:10.3390/robotics4030316 - Published
Open Access
Article: A Comparative Study of Modern Heuristics on the School Timetabling Problem
by ,  and
Algorithms 2015, 8(3), 723-742; doi:10.3390/a8030723 - Published
Open Access
Article: Fiscal Deficits and Stock Prices in India: Empirical Evidence
by  and
Int. J. Financial Stud. 2015, 3(3), 393-410; doi:10.3390/ijfs3030393 - Published
Open Access
Article: Design of IP Camera Access Control Protocol by Utilizing Hierarchical Group Key
by ,  and
Symmetry 2015, 7(3), 1567-1586; doi:10.3390/sym7031567 - Published
Open Access
Article: Analyzing Trends in Software Product Lines Evolution Using aCladistics Based Approach
by ,  and
Information 2015, 6(3), 550-563; doi:10.3390/info6030550 - Published
Open Access
Article: Lie Symmetry Analysis of the Hopf Functional-Differential Equation
by ,  and
Symmetry 2015, 7(3), 1536-1566; doi:10.3390/sym7031536 - Published